# SDR DALA2025052103904

- Difficulty date: May 21, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N421DX
- Make and model: Airbus A330-941
- Aircraft serial: 2028
- Aircraft time: 10,929 hours, 1,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3421 3L EMERGENCY DOOR CYLINDER IN YELLOW BAND PRESSURE. CORRECTIVE ACTION: SERVICED 3L DOOR EMERGENCY ACTUATOR PER A330 AMM 52-15. (7027334)
